A 19-year-old female asked:
Disclaimer

i've been taking percocet 10/325 every four hours for the past five days. this morning i woke up with my face slightly yellow. should i go to the er?

1 doctor answer
Dr. Andrew Lipton
29 years experience Holistic Medicine
Jaundice : A yellow complexion or the whites of the eyes turning yellow are both signs of jaundice. Discontinue mess until you have talked to prescriber. A blood test should be done for liver function
Answered on Nov 16, 2015

90,000 U.S. doctors in 147 specialties are here to answer your questions or offer you advice, prescriptions, and more. Get help now:

Ask doctors free
Personalized answers
Free
Talk to a doctor
Unlimited visits
$10/month

Related questions:

A 46-year-old male asked:
Dr. Ronald Krauser
51 years experience Rheumatology
Cannot answer: Percocet is generically available so it comes in different shapes and colors depending on the manufacturer.
1
1 thank
A male asked:
Dr. Jovita Anyanwu
29 years experience Internal Medicine
Better: do before it is too late. Overdose on Opiod dependency is easy as tolerance develops. Suggest an impatient rehabilitation or Subaxone MD or both ASAP
A 31-year-old male asked:
Dr. Bac Nguyen
22 years experience Family Medicine
Migraine can be bad: Some people do get severe, frequent, prolonged, thus disabling migraines. It sounds you suffer this ailment. Topamax is good but does not work for eve ... Read More
2
2 thanks

90,000 U.S. doctors in 147 specialties are here to answer your questions or offer you advice, prescriptions, and more. Get help now:

Ask doctors free
Personalized answers
Free
Talk to a doctor
Unlimited visits
$10/month